MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1050-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The investigation was unable to determine a conclusive cause for the reported deflation difficulty; however the reported resistance with the stent and vessel during removal appears to be related to circumstances of the procedure.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot numbers were not provided.Based on the information reviewed, there is no indication of a product quality issue.
 
Event or Problem Description
It was reported that a 5.0 mm x 80 mm x 80 cm armada 35 balloon dilatation catheter (bdc) was prepped and advanced without issue to an unspecified deployed stent in the moderately calcified, moderately tortuous left superficial femoral artery (sfa) to post-dilate the stent.The armada 35 balloon was inflated without issue and post-dilatation was completed.When attempting to deflate the balloon, the unspecified inflation device showed negative pressure, but the balloon did not deflate at all.The inflation device was swapped out for a syringe and, though much force was required to pull negative pressure using the syringe, the balloon slightly deflated, but was difficult to withdraw from the stent and vessel.The partially deflated armada 35 was able to be withdrawn against resistance into the guiding catheter.Upon retraction into the guiding catheter, the armada 35 balloon partially deflated some more as it entered the distal tip of the guiding catheter and was able to be completely retracted through the guiding catheter without any resistance.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6034385
Report Number2024168-2016-07013
Device Sequence Number19042379
Product Code LIT
UDI-Device Identifier08717648154621
UDI-Public(01)08717648154621
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1050-080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date10/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR